It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Dicomfort from meds after stoke

Re: Dicomfort from meds after stoke

[ Back to Messages ]

Message

Posted by Pooky on June 06, 2000 at 09:40:29:

In Reply to: Dicomfort from meds after stoke posted by Sue on January 04, 2000 at 16:35:11:

I a not on plavix, but I think my coumadin makes me cold (which, actually may prove to be good, since it is 90 degrees out here now)because it is a blood thinner (I am taking 6 of them now, and twice a week I take 7). Instead of the plavix I think the doctors told me to take Tums to protect my stomach from the other medications.


Follow Ups




All times are GMT -7. The time now is 10:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!